MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812350
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of aware date, as event date was not provided.
 
Event or Problem Description
It was reported that shaft break occurred.A 3.50 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure while still outside the guide, the shaft fractured.The device was removed and the procedure was completed with another of same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3.Date of event: used the first day of the month of aware date, as event date was not provided.Device evluated by mfr.: synergy xd mr us 3.50 x 12mm stent delivery system was returned for analysis.Examination of the crimped stent via scope found no issues with the stent.There were no signs of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed via scope, and no issues were noted.The balloon wings were tightly wrapped and evenly folded.The balloon had not been subjected to positive pressure.A visual and tactile examination of the hypotube found multiple kinks and a break 83cm distal to the distal end of the strain relief.Examination of the tip via scope found no damage to the tip.The shaft polymer extrusion including the distal and mid-shaft sections were examined via scope and a tactile examination was performed.No issues were noted.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11399885
Report Number2134265-2021-01733
Device Sequence Number3382442
Product Code NIQ
UDI-Device Identifier08714729981039
UDI-Public08714729981039
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2022
Device Model NumberH7493941812350
Device Lot Number0025585455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1